# SDR AU991076

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 201072383
- Condition: Broken
- Location: Mlg
- Component: Rotol, LHMLG
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AU) LEFT MAIN LANDING GEAR UPPER TORQUE LINK FITTING PIVOT PIN BOSS FAILED.  THE FAILURE WAS DIAGONAL FROM THE REAR OF THE INBOARD SIDE OF THE BOSS TO THE FRONT OF THE OUTBOARD SIDE.  THE BREAK TRAVERSED THROUGH THE PIVOT PIN LOCATING HOLE.
